| Catalog Number |
21-7094-24 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that the prescribed dose had been delivered, yet 63 ml had remained in the medication bag.There was 0.1 ml left to be infused, despite the remaining volume.A new pump had been placed, and the patient had received the remaining dose during the clinic visit.There was no patient injury.